MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC BLUE

MIO¿; INSET II 80/6 PCC BLUE
Model Number MMT-945
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that he noticed that as he had high blood glucose levels, so he checked the infusion set's tubing which had disconnected from the quick release while sitting.The site location was on the left side of his abdomen and the pump was located on the left side.The infusion set was used for one hour.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.Further, there was not stress or pull on the tubing and the pump was not dropped with the set connected to his body.No further information available.
 
Event or Problem Description
On (b)(6) 2020: follow up information was submitted because a visual inspection and test for static pull was performed of the returned used device (1 tubing) and the result of complaint investigation showed that the tubing was detached from the tubing connector (missing glue).Based on the result: method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that he noticed that as he had high blood glucose levels, so he checked the infusion set's tubing which had disconnected from the quick release while sitting.The site location was on the left side of his abdomen and the pump was located on the left side.The infusion set was used for one hour.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.Further, there was not stress or pull on the tubing and the pump was not dropped with the set connected to his body.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC BLUE
MDR Report Key9919525
Report Number3003442380-2020-00232
Device Sequence Number3374751
Product Code FPA
UDI-Device Identifier05705244007734
UDI-Public05705244007734
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/01/2022
Device Model NumberMMT-945
Device Lot Number5267155
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date05/26/2020
Patient Sequence Number1